Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 88, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 1, 2014, 2:31 AM EDT for 12 counties in Indiana. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2014, 2:31 AM EDT (06:31 UTC)
- Expired
- Jul 1, 2014, 3:30 AM EDT
- In force
- 59 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Morgan County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 54 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 2:35 AM EDT | TSTM WND DMG | 3 N Greenwood, IN | TREE UPROOTED NEAR US HWY 31 AND EDGEWOOD AVE. TIME ESTIMATED FROM RADAR. |
| Jul 1, 2:35 AM EDT | TSTM WND DMG | Greenwood, IN | LOTS OF LIMBS AND SMALL TREES DOWNED ALONG FRY ROAD BETWEEN MERIDIAN ST AND US HWY 31. TIME ESTIMATED FROM RADAR. |
| Jul 1, 2:35 AM EDT | TSTM WND DMG | Greenwood, IN | PLATE GLASS WINDOWS BLOWN OUT ON THE SOUTHEAST CORNER OF VALUE CITY FURNITURE. ADDITIONALLY...AWNING ON THE VITAMIN SHOPPE IN FRONT OF VALUE CITY FURNITURE WAS RIPPED OFF OF THE BUILDING. TIME ESTIMATED FROM RADAR. |
| Jul 1, 2:35 AM EDT | TSTM WND DMG | Greenwood, IN | TWO TO THREE FOOT DIAMETER TREE SNAPPED AT ITS BASE IN FRONT OF THE GREENWOOD PARK MALL. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
067
WUUS53 KIND 010631
SVRIND
INC005-013-031-057-059-065-081-095-097-109-139-145-010730-
/O.NEW.KIND.SV.W.0088.140701T0631Z-140701T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
231 AM EDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
DECATUR COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
HANCOCK COUNTY IN CENTRAL INDIANA...
HENRY COUNTY IN EAST CENTRAL INDIANA...
JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHERN MADISON COUNTY IN CENTRAL INDIANA...
EASTERN MARION COUNTY IN CENTRAL INDIANA...
EASTERN MORGAN COUNTY IN CENTRAL INDIANA...
RUSH COUNTY IN CENTRAL INDIANA...
SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 330 AM EDT
* AT 229 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF ANDERSON TO 7 MILES SOUTH OF
MARTINSVILLE...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ANDERSON...SHELBYVILLE...FRANKLIN...GREENFIELD...NEW CASTLE...
RUSHVILLE...GREENSBURG...CUMBERLAND...PENDLETON...BARGERSVILLE...
NEW WHITELAND...MORGANTOWN...WHITELAND...SPRING LAKE...NEW
PALESTINE...BEANBLOSSOM...TRAFALGAR...MARKLEVILLE...SPEARSVILLE AND
MIDDLETOWN.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 72 AND 112.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 208 AND 230.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 80 AND 133.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIND GUSTS
IN EXCESS OF 70 MPH ON THE WEST SIDE OF THE INDIANAPOLIS METRO AREA.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3979 8521 3978 8530 3927 8529 3919 8544
3918 8568 3932 8638 3934 8638 3936 8655
4015 8580 3994 8519
TIME...MOT...LOC 0630Z 294DEG 45KT 4004 8575 3932 8642
HAIL...<.75IN
WIND...70MPH
$$
RYAN2 follow-up statements
385
WWUS53 KIND 010655
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
255 AM EDT TUE JUL 1 2014
INC057-097-109-010704-
/O.CAN.KIND.SV.W.0088.000000T0000Z-140701T0730Z/
MORGAN IN-MARION IN-HAMILTON IN-
255 AM EDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON...
EASTERN MARION AND EASTERN MORGAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED
ACROSS/MOVED OUT OF THE WARNED AREA.
LAT...LON 3979 8521 3978 8530 3927 8529 3919 8545
3918 8568 3931 8631 3934 8629 3934 8625
3938 8625 3964 8600 3964 8595 3968 8595
4005 8559 3994 8519
TIME...MOT...LOC 0654Z 294DEG 45KT 3996 8540 3925 8608
$$
INC005-013-031-059-065-081-095-139-145-010730-
/O.CON.KIND.SV.W.0088.000000T0000Z-140701T0730Z/
SHELBY IN-RUSH IN-MADISON IN-JOHNSON IN-HENRY IN-HANCOCK IN-
BARTHOLOMEW IN-BROWN IN-DECATUR IN-
255 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DECATUR...
NORTHEASTERN BROWN...NORTHERN BARTHOLOMEW...HANCOCK...HENRY...
SOUTHEASTERN JOHNSON...SOUTHEASTERN MADISON...RUSH AND SHELBY
COUNTIES UNTIL 330 AM EDT...
AT 253 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW CASTLE TO 9 MILES NORTHEAST OF NASHVILLE...AND
MOVING SOUTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...NEW CASTLE...RUSHVILLE...GREENSBURG...EDINBURGH...
MARIETTA...GREENSBORO...KNIGHTSTOWN...CARTHAGE...TAYLORSVILLE...
SPICELAND...DUNREITH...ARLINGTON...FLAT ROCK...MANILLA...CLIFFORD...
MAYS...LEWISVILLE...WALDRON AND GENEVA.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 72 AND 96.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 102 AND 133.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3979 8521 3978 8530 3927 8529 3919 8545
3918 8568 3931 8631 3934 8629 3934 8625
3938 8625 3964 8600 3964 8595 3968 8595
4005 8559 3994 8519
TIME...MOT...LOC 0654Z 294DEG 45KT 3996 8540 3925 8608
HAIL...<.75IN
WIND...70MPH
$$
RYAN487
WWUS53 KIND 010709
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
309 AM EDT TUE JUL 1 2014
INC013-095-010719-
/O.CAN.KIND.SV.W.0088.000000T0000Z-140701T0730Z/
MADISON IN-BROWN IN-
309 AM EDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWN AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3979 8521 3978 8530 3927 8529 3919 8545
3918 8568 3927 8609 3930 8608 3964 8579
4000 8541 3994 8519
TIME...MOT...LOC 0709Z 294DEG 45KT 3988 8518 3922 8581
$$
INC005-031-059-065-081-139-145-010730-
/O.CON.KIND.SV.W.0088.000000T0000Z-140701T0730Z/
SHELBY IN-RUSH IN-JOHNSON IN-HENRY IN-HANCOCK IN-BARTHOLOMEW IN-
DECATUR IN-
309 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DECATUR...
NORTHERN BARTHOLOMEW...SOUTHEASTERN HANCOCK...SOUTHERN HENRY...
SOUTHEASTERN JOHNSON...RUSH AND SHELBY COUNTIES UNTIL 330 AM EDT...
AT 307 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HAGERSTOWN TO COLUMBUS...AND MOVING SOUTHEAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENSBURG...NEWBERN...MILFORD...HARTSVILLE...MILROY...BURNEY...
ADAMS...GLENWOOD...SANDUSKY...NEW SALEM...LETTS...CLARKSBURG...LAKE
SANTEE...MILLHOUSEN AND NEWPOINT.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 72 AND 85.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 113 AND 133.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 109 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3979 8521 3978 8530 3927 8529 3919 8545
3918 8568 3927 8609 3930 8608 3964 8579
4000 8541 3994 8519
TIME...MOT...LOC 0709Z 294DEG 45KT 3988 8518 3922 8581
HAIL...<.75IN
WIND...60MPH
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:59 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 1, 12:59 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1259 AM EDT TUE JUL 1 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 355 PM EDT MON JUN 30 2014 COLD FRONT AND UPPER TROUGH WILL MOVE THROUGH THE AREA THROUGH WEDNESDAY...CONTINUING THE RECENT ACTIVE PATTERN. HOWEVER...LARGE DOME OF SURFACE HIGH PRESSURE IN THE WAKE OF THIS FRONT WILL BRING A RETURN TO COOLER TEMPERATURES AND DRY WEATHER FOR THE LAST HALF OF THE WEEK AND INTO THE HOLIDAY WEEKEND ACROSS CENTRAL INDIANA. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 1201 AM EDT TUE JUL 1 2014 QUICK UPDATE TO INCREASE POPS TO CATEGORICAL IN THE NORTHWEST AND BRING LIKELY POPS AS FAR SOUTH AS I 70 CORRIDOR DURING THE OVERNIGHT. ADDED HEAVY RAIN WORDING WITH LOW LEVEL JET PARALLEL TO THE LINE AND DAMAGING WIND WORDING INTO THE NORTHWESTERN COUNTIES IN THE SEVERE THUNDERSTORM WATCH AREA. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 355 PM EDT MON JUN 30 2014 WEAKENING COMPLEX OF STORMS MAY STILL BE OVER THE AREA EARLY TUESDAY WITH THE FRONT TRAILING IT. MAY SEE STORMS REDEVELOPING ACROSS THE SOUTHEASTERN PORTIONS OF THE FORECAST AREA TOMORROW BEFORE THE FRONT MOVES THROUGH THE AREA. WILL EVEN HAVE TO CARRY A SLIGHT CHANCE ACROSS THE SOUTH EARLY TOMORROW NIGHT. SHOULD BE DRY LATE TOMORROW NIGHT INTO EARLY WEDNESDAY...BUT SOME SHOWERS WILL BE POSSIBLE AS THE UPPER TROUGH SWINGS THROUGH WEDNESDAY AFTERNOON WITH SOME SHALLOW INSTABILITY AND STEEP LOW LEVEL LAPSE RATES. HOWEVER...K INDICES ARE LOW ENOUGH THAT THUNDER APPEARS UNLIKELY AND WILL ONLY CARRY SHOWERS. REMAINDER OF THE SHORT TERM WILL BE DRY AS HIGH PRESSURE QUICKLY BUILDS INTO THE AREA. MOS BLEND NUMBERS APPEARED REASONABLE ON TEMPERATURES BASED ON 850 TEMPS AND LOW LEVEL THICKNESSES. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 235 PM EDT MON JUN 30 2014 MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE ACCEPTED FOR MOST ITEMS. HIGH PRESSURE WILL PROVIDE COOL AND DRY CONDITIONS FOR THE FIRST HALF OF THE LONG TERM. A WARM FRONT AND WEAK UPPER SYSTEM WILL BEGIN TO INFLUENCE THE AREA DURING THE SECOND HALF. 00Z ECMWF IS MUCH FASTER AND MORE AGGRESSIVE IN BRINGING IN RAIN WITH THE FRONT...AS EARLY AS SUNDAY. 12Z GFS IS MUCH DRIER. HOWEVER GFS ENSEMBLES ARE IN BETWEEN. FOR NOW WILL GO DRY ON SUNDAY AND ONLY LOW POPS SUNDAY NIGHT AND MONDAY GIVEN THE HIGH UNCERTAINTY IN TIMING OF RAIN. TEMPERATURES WILL RETURN TO NORMAL BY MONDAY AS THE WARM FRONT MOVES IN. && .AVIATION /DISCUSSION FOR 010600Z TAF ISSUANCE/... ISSUED AT 1258 AM EDT TUE JUL 1 2014 VFR CONDITIONS COULD POSSIBLY DETERIORATE TO MFVR/IFR CONDITIONS IN ANY CONVECTION EARLY THIS MORNING. EVEN THOUGH TIMING AND COVERAGE IS STILL HIGHLY SUSPECT...LEANED AWAY FROM MOST OF THE SHORT TERM GUIDANCE WHICH SHOWS THE CURRENT LINE OVER NRN IL/IN MOVING E/SE JUST WASHING OUT OVER CENTRAL INDIANA. BASED ON LATEST TRENDS THINK THIS LINE WILL EVENTUALLY WORK IT/S WAY ACROSS THE CWA. TIMING IN TAFS WAS BASED ON PROGRESSION OF THE LINE THUS FAR. LATEST THINKING IS THIS WILL MAKE IT/S WAY ACROSS MOST OF THE TAF SITES RANGING FROM 06Z TO THE NORTH...TO 10Z TO THE SOUTH. WINDS TONIGHT SHOULD REMAIN UP ENOUGH TO PREVENT FOG...BUT WILL HAVE TO WATCH CLOSELY. COLD FRONT COULD BRING ADDITIONAL SHOWERS AFTER 12Z TODAY SO WENT VCSH ALL SITES...THEN DRY BY THE AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...NIELD NEAR TERM...CP SHORT TERM...NIELD LONG TERM...50 AVIATION...SMF VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 30, 10:01 PM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1001 PM EDT MON JUN 30 2014 INZ021-028>031-035>049-051>057-060>065-067>072-011015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1001 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...TORRENTIAL RAINFALL PRODUCING LOCALIZED FLOODING AND DANGEROUS LIGHTNING. TIMING: GREATEST THREAT FOR SEVERE WEATHER WILL EXIST AFTER 100 AM EDT. DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT LAKES TONIGHT...WITH THE POTENTIAL FOR A LARGE AREA OF STRONG TO SEVERE THUNDERSTORMS TO EXPAND INTO THE AREA LATER TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WEDNESDAY. DANGEROUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORM. DISCUSSION: THUNDERSTORM CHANCES WILL CONTINUE THROUGH WEDNESDAY AS A SERIES OF UPPER LEVEL WAVES AND A STRONG COLD FRONT MOVE THROUGH CENTRAL INDIANA. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WITH COOLER AND MUCH DRIER WEATHER FOR THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 100 AM EDT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 1, 1:43 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
143 AM EDT TUE JUL 1 2014
INZ030-031-037>041-010630-
BOONE-CLINTON-DELAWARE-HAMILTON-HOWARD-MADISON-TIPTON-
143 AM EDT TUE JUL 1 2014
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN DELAWARE...
SOUTHEASTERN CLINTON...BOONE...HAMILTON...EASTERN HOWARD...NORTHERN
MADISON AND TIPTON COUNTIES UNTIL 230 AM EDT...
AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SWAYZEE TO 6 MILES
EAST OF CRAWFORDSVILLE...AND MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
TIPTON...
LEBANON...
ELWOOD...
ZIONSVILLE...
ALEXANDRIA...
NOBLESVILLE...
KIRKLIN...
WINDFALL...
ADVANCE...
ULEN...
SHERIDAN...
ATLANTA...
ARCADIA...
WHITESTOWN...
MORSE RESERVOIR...
SUMMITVILLE...
CICERO...
ORESTES...
WESTFIELD...
FRANKTON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4053 8586 4038 8585 4038 8526 3992 8626
3992 8640 4002 8669 4006 8669 4057 8588
TIME...MOT...LOC 0543Z 282DEG 40KT 4053 8578 4002 8674
RYANLocal storm report, Jul 1, 2:09 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
209 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG ADVANCE 40.00N 86.62W
07/01/2014 BOONE IN AMATEUR RADIO
4 TO 5 INCH DIAMETER TREE LIMB DOWNED ALONG STATE ROUTE
75.
&&
MDRLocal storm report, Jul 1, 2:11 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM TSTM WND GST 2 SSE DANVILLE 39.74N 86.51W
07/01/2014 M65 MPH HENDRICKS IN AMATEUR RADIO
60-70 MPH WINDS JUST SSE OF THE HIGH SCHOOL
&&
CPLocal storm report, Jul 1, 2:14 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
214 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM TSTM WND GST 5 NE BROWNSBURG 39.89N 86.33W
07/01/2014 E55 MPH MARION IN AMATEUR RADIO
50-60 MPH ESTIMATED WIND GUST
&&
CPLocal storm report, Jul 1, 2:20 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
220 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM TSTM WND DMG 3 S ADVANCE 39.95N 86.62W
07/01/2014 BOONE IN AMATEUR RADIO
POWER POLES DOWN AND LAYING IN ROAD ON STATE ROAD 75
SOUTH OF 500 S BETWEEN ADVANCE AND JAMESTOWN
&&
CPLocal storm report, Jul 1, 2:26 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
226 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM TSTM WND GST 7 SW INDIANAPOLIS 39.72N 86.29W
07/01/2014 M71 MPH MARION IN ASOS
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 12:29 AM EDT | Special Weather Statement | IND | Carroll, Fountain, Tippecanoe, Warren | 46 min |
| Jul 1, 1:06 AM EDT | Special Weather Statement | IND | Boone, Clinton, Fountain, Howard, Montgomery, Parke and 2 more | 39 min |
| Jul 1, 1:37 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 23 min |
| Jul 1, 1:43 AM EDT | Special Weather Statement | IND | Boone, Hamilton, Tipton | 47 min |
| Jul 1, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Johnson, Marion, Montgomery, Putnam | 50 min |
| Jul 1, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Madison, Marion | 31 min |
| Jul 1, 3:07 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Jackson, Jennings | 38 min |
| Jul 1, 3:29 AM EDT | Special Weather Statement | IND | Decatur | 31 min |
| Jul 1, 5:38 PM EDT | Special Weather Statement | IND | Lawrence, Martin | 37 min |
| Jul 1, 5:48 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 42 min |
| Jul 1, 6:55 PM EDT | Areal Flood Advisory | IND | Lawrence, Martin | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.